# SDR BSAASDR0603

- Difficulty date: February 16, 2006
- Submitted: February 21, 2006
- Operation: Air carrier
- Aircraft: N139ZV
- Make and model: Beech 1900D
- Aircraft serial: UE139
- Aircraft time: 22,669 hours, 30,620 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Out Of Position
- Location: Nr 1 Fire Loop
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE FIRE WARNING LIGHT CAME ON BRIEFLY 3-5 SECONDS, WHILE IN CRUISE, AND WENT OUT AS CAPTAIN BEGAN TO REACH FOR THE EMERGENCY CHECKLIST.  SYSTEM WAS CHECKED AFTER ARRIVAL, VISUAL AND OPERATIONAL INSPECTION REVEALED NO DEFECTS, WITH THE FIRE DETECTER WIRE SLIGHTLY MISPOSITIONED AT ONE SPOT.  THE DETECTOR WIRE WAS REPOSITIONED TO THE OPTIMAL LOCATION, SYSTEM WAS RECHECKED, WITH ALL CHECKS NORMAL.
